Ohio, 2010

Hail and Damaging Wind in Ohio, May 5, 2010

May 5, 2010 · NWS CLE · 37 events in 8 counties and zones

A strong cold front moved east across northern Ohio during the afternoon hours of May 5th. Showers and thunderstorms developed along and ahead of this front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$127,000
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A strong cold front moved east across northern Ohio during the afternoon hours of May 5th. Showers and thunderstorms developed along and ahead of this front. A few of the stronger thunderstorms became severe and produced large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at May 5, 2:54 PM EST, 1 hour 37 minutes earlier.

Area forecast discussion, May 5, 2:54 PM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT WED MAY 5 2010

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THROUGH EARLY TONIGHT. HIGH
PRESSURE WILL MOVE ACROSS THE REGION LATE THURSDAY AND THEN
ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA FRIDAY WITH
UNSEASONABLY COLD AIR FOR THE WEEKEND. HIGH PRESSURE WILL BUILD IN
LATE IN THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
TWO WEATHER FEATURES FOR THE FORECAST TONIGHT...A COLD FRONT MOVING
THROUGH THIS EVENING AND THEN AN UPPER LOW WILL PASS WELL TO THE
NORTH OF THE FORECAST AREA LATE TONIGHT.

A WEAK TROUGH MOVING THROUGH ATTM...SOME SHOWERS AND
THUNDERSTORMS COULD DEVELOP WITH IT BUT THE MAIN ACTIVITY WILL BE
SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT...MAINLY STRONG WINDS
WITH IT AND POSSIBLY SOME HAIL. INVERTED V SOUNDING. SPC IS
FAIRLY CONFIDENT A WATCH WILL BE NEEDED BY 21Z.

MORE THAN LIKELY BEHIND THE FRONT...COULD BE A SHORT PERIOD OF
SOME SHOWERS. CLOUD COVER MAY BE VARIABLE WITH A BREAK AFTER THE
FRONTAL PASSAGE AND THE CLOUDS FROM THE UPPER LOW. WENT WITH THE
WARMER GUIDANCE ESPECIALLY ALONG THE LAKE SHORE BECAUSE OF ONSHORE
FLOW.

RAINFALL AT MOST LOCATIONS SHOULD BE UNDER HALF AN INCH TONIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
UPDATED TO ADD THE WATCH.

HIGH PRESSURE BUILDING IN FOR THURSDAY...PLENTY OF LOW LEVEL
MOISTURE...SKIES WILL BE PARTLY TO MOSTLY SUNNY...THE BEST CHANCE
FOR CLOUDS WILL BE OVER THE EASTERN PORTION OF THE FORECAST AREA.
WENT WITH THE WARMER GUIDANCE FOR TEMPERATURES BECAUSE OF PLENTY OF
SUN.

MOSTLY CLEAR AND DRY THURSDAY NIGHT. INCREASING CLOUDS
FRIDAY...TIMING OF THE LOW AND FRONT IS STILL IN QUESTION. WILL GO A
LITTLE SLOW BUT TRY TO EMPHASIZE THE AFTERNOON. PLENTY OF COLD AIR
FOR THE WEEKEND. THE GFS IS A FEW DEGREES COLDER AND THE LAKE AND
850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 16C...ENOUGH FOR SOME
LAKE EFFECT SHOWERS. HIGH PRESSURE IS TRYING TO BUILD IN WITH SOME
RIDGING BUT THAT SHOULD ONLY HAVE A MINOR IMPACT ON THE ACTIVITY.
BECAUSE OF PLENTY OF CLOUDS EXPECTED DID A BLEND BETWEEN THE MAV AND
NAM MOS FOR HIGHS FRIDAY.

SOME LAKE EFFECT SHOWERS WILL OCCUR OVER THE SNOW BELT SATURDAY
INTO SATURDAY NIGHT. THE ECMWF IS WARMER AND KEEPS THE
PRECIPITATION SATURDAY NIGHT ALL RAIN WHILE THE GFS HAS A MIX.
WITH SOME QUESTION...WILL KEEP IT ALL RAIN AT THIS TIME. THE
WESTERN AREAS WILL HAVE A CHANCE FOR FROST SATURDAY NIGHT WHILE
THE EASTERN AREAS WILL HAVE LAKE EFFECT CLOUDS.  WENT CLOSE TO
HPC AND GRIDDED MOS FOR TEMPERATURES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
ON SUNDAY WITH HIGH PRESSURE OVER THE AREA SOME LAKE EFFECT
CLOUDS COULD BE LINGERING IN THE SNOW BELT AREAS...OTHERWISE
MOSTLY CLEAR WITH LOWS IN THE 30S...FROST WILL BE A DEFINITE
THREAT.

A NORTHWEST FLOW ASSOCIATED WITH A COLD POCKET OF AIR WILL
CONTINUE TO HOLD ONTO THE AREA ON MONDAY...BUT CONDITIONS SHOULD
BE ESSENTIALLY DRY. FOR TUESDAY AND WEDNESDAY LOOK FOR GENERAL
WARM-UP WITH TEMPERATURES BECOMING MILDER BOTH DAYS DUE TO STRONG
WARM ADVECTION. A WEATHER DISTURBANCE WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS FOR TUESDAY AND WEDNESDAY AND PROBABLY
INTO THURSDAY.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
COLD FRONT APPROACHING THE LOWER GREAT LAKES REGION THIS
AFTERNOON. LOOK FOR A POSSIBLE WEATHER WATCH WITH THIS SYSTEM THAT
SHOULD RESULT IN THUNDERSTORMS WITH GUSTY WINDS AND POSSIBLE HAIL
LATER THIS AFTERNOON AND EVENING. SOME RAIN SHOWERS PROBABLY
BEHIND THE FRONT...BUT CONDITIONS SHOULD IMPROVE OVERNIGHT TO
MOSTLY VFR.

GUSTY SSW WINDS WILL CONTINUE UNTIL FRONTAL PASSAGE THIS EVENING.

.OUTLOOK...VFR CONDITIONS THURSDAY AND EARLY FRIDAY...THEN NON-
VFR CONDITIONS POSSIBLE FRIDAY AFTERNOON INTO SATURDAY.

&&

.MARINE...
LITTLE HAD CHANGED AS FAR AS THE EXPECTED WINDS AND WAVES FOR LAKE
ERIE FOR THE NEXT FIVE DAYS. THE FIRST COLD FRONT WILL MOVE ACROSS
THE LAKE THIS EVENING SHIFTING A SW FLOW OF ABOUT 10 TO 20 KNOTS TO
WEST. A WEAK RIDGE WILL MOVE ACROSS THE LAKE LATER THU LEADING TO
LIGHT AND CHANGEABLE FLOW THAT WILL SET UP OUT OF THE EAST FOR FRI.
A DEEPENING LOW WILL MOVE ON A TRACK NEAR THE LAKE LATER FRI INTO
FRI NIGHT WITH CHANGEABLE FLOW. BY LATER FRI NIGHT...STRONG WEST
FLOW AND COLDER AIR SHOULD COMBINE TO INCREASE WINDS TO MARGINAL
GALE FORCE GOING INTO SAT AS THE FLOW BECOMES MORE NW. HIGH PRESSURE
BUILDING INTO THE LAKE SUN INTO MON WILL DIMINISH THE FLOW WITH
FAIRLY LIGHT AND VARIABLE FLOW EXPECTED BY MONDAY EVENING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...BC/KIELTYKA
AVIATION...BC
MARINE...ADAMS
Hazardous weather outlook, May 5, 2:59 PM EST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT WED MAY 5 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-062000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-
359 PM EDT WED MAY 5 2010

...SEVERE THUNDERSTORM WATCH 140 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO
EVENING. THE GREATEST THREAT WILL BE FROM WIND DAMAGE AND LARGE
HAIL. ALSO A THREAT OF FROST SATURDAY NIGHT AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ001>003-062000-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
359 PM EDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. THE GREATEST THREAT FOR SEVERE WEATHER WILL
BE FROM WIND DAMAGE.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO
EVENING. THE GREATEST THREAT WILL BE FROM WIND DAMAGE AND LARGE
HAIL. SOME FROST MAY OCCUR MAINLY SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>148-162>168-062000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
359 PM EDT WED MAY 5 2010

...SEVERE THUNDERSTORM WATCH 140 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE WIND GUSTS
IN EXCESS OF 40 KNOTS.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY
AFTERNOON AND EVENING. SOME OF THESE STORMS WILL HAVE THE
POTENTIAL FOR WIND GUSTS IN EXCESS OF 40 KNOTS AND LARGE HAIL.

GALES ARE EXPECTED TO DEVELOP ON LAKE ERIE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-149-169-062000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
359 PM EDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE WIND GUSTS
IN EXCESS OF 40 KNOTS.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY
AFTERNOON AND EVENING. SOME OF THESE STORMS WILL HAVE THE
POTENTIAL FOR WIND GUSTS IN EXCESS OF 40 KNOTS AND LARGE HAIL.

GALES ARE EXPECTED TO DEVELOP ON LAKE ERIE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

The radar

The Cleveland radar (KCLE), 151 km away, was scanning. The volume nearest the first event began at 21:33 UTC.

Open the radar archive at this moment

Event by event

35 hail, 1 thunderstorm wind, 1 funnel cloud. Local standard time, as filed.

Hail, Hancock

When
May 5, 4:31 PM EST
Where
Hancock County, 3 mi E of Findlay
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.030, -83.592

Hail, Hancock

When
May 5, 4:35 PM EST
Where
Hancock County, 7.5 mi E of Findlay
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.030, -83.506

Hail, Seneca

When
May 5, 4:50 PM EST
Where
Seneca County, New Riegel
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.050, -83.320

Thunderstorm Wind, Seneca

When
May 5, 4:55 PM EST
Where
Seneca County, Bascom
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
41.130, -83.280

Thunderstorm winds downed two trees.

Hail, Seneca

When
May 5, 4:57 PM EST
Where
Seneca County, Tiffin
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.100, -83.170

Hail, Seneca

When
May 5, 4:58 PM EST
Where
Seneca County, Bascom
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.130, -83.280

Hail, Seneca

When
May 5, 5:12 PM EST
Where
Seneca County, 18 mi NE of Tiffin
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.284, -82.925

Hail, Seneca

When
May 5, 5:12 PM EST
Where
Seneca County, Tiffin
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.100, -83.170

Quarter size hail was observed.

Hail, Wyandot

When
May 5, 7:10 PM EST
Where
Wyandot County, 5 mi S of Carey
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.878, -83.370

Penny to quarter size hail was observed.

Hail, Wood

When
May 5, 7:12 PM EST
Where
Wood County, Perrysburg
Measured
1 in hail
Reported by
Public
Coordinates
41.570, -83.630

Quarter size hail was observed.

Hail, Wood

When
May 5, 7:15 PM EST to 7:17 PM EST
Where
Wood County, Perrysburg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.630

Nickel to quarter size hail was observed.

Hail, Lucas

When
May 5, 7:15 PM EST
Where
Lucas County, Maumee
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.650

Nickel to quarter size hail was observed.

Hail, Lucas

When
May 5, 7:15 PM EST
Where
Lucas County, Toledo
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.650, -83.550

Penny to nickel size hail was observed.

Hail, Wood

When
May 5, 7:15 PM EST
Where
Wood County, Perrysburg
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.630

Penny to nickel size hail was observed.

Hail, Lucas

When
May 5, 7:15 PM EST to 7:25 PM EST
Where
Lucas County, Maumee
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.650

Hail, Lucas

When
May 5, 7:15 PM EST
Where
Lucas County, Maumee
Measured
1.25 in hail
Property damage
$5,000
Reported by
Public
Coordinates
41.570, -83.650

Penny to half dollar size hail was observed.

Hail, Lucas

When
May 5, 7:16 PM EST
Where
Lucas County, Maumee
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.650

Hail, Lucas

When
May 5, 7:17 PM EST
Where
Lucas County, Maumee
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.650

Hail, Wood

When
May 5, 7:18 PM EST
Where
Wood County, Perrysburg
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.630

Hail, Wood

When
May 5, 7:19 PM EST to 7:20 PM EST
Where
Wood County, Perrysburg
Measured
1.75 in hail
Property damage
$75,000
Reported by
Trained Spotter
Coordinates
41.570, -83.630

Golf ball size hail was reported. A few vehicles sustained minor damage from the hail.

Hail, Wood

When
May 5, 7:20 PM EST
Where
Wood County, 2.09 mi NW of Woodville Gardens
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.604, -83.474

Hail, Wood

When
May 5, 7:20 PM EST
Where
Wood County, Rossford
Measured
0.88 in hail
Reported by
Public
Coordinates
41.620, -83.570

Hail, Wood

When
May 5, 7:20 PM EST
Where
Wood County, 4 mi N of Bowling Green
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.428, -83.670

Hail, Wood

When
May 5, 7:22 PM EST
Where
Wood County, Perrysburg
Measured
1.25 in hail
Property damage
$15,000
Reported by
Public
Coordinates
41.570, -83.630

Half dollar size hail was observed.

Hail, Wood

When
May 5, 7:22 PM EST
Where
Wood County, Perrysburg
Measured
1.25 in hail
Property damage
$15,000
Reported by
Public
Coordinates
41.570, -83.630

Half dollar size hail was observed.

Hail, Wood

When
May 5, 7:23 PM EST
Where
Wood County, Walbridge
Measured
1 in hail
Reported by
Public
Coordinates
41.580, -83.500

Quarter size hail was observed.

Funnel Cloud, Lucas

When
May 5, 7:24 PM EST
Where
Lucas County, Toledo
Reported by
Public
Coordinates
41.650, -83.550

Quarter size hail was observed.

Hail, Lucas

When
May 5, 7:26 PM EST
Where
Lucas County, Whitehouse
Measured
1.25 in hail
Property damage
$15,000
Reported by
Public
Coordinates
41.520, -83.820

Half dollar size hail was observed.

Hail, Ottawa

When
May 5, 7:29 PM EST
Where
Ottawa County, Genoa
Measured
0.75 in hail
Reported by
Public
Coordinates
41.520, -83.370

Hail, Lucas

When
May 5, 7:34 PM EST
Where
Lucas County, Maumee
Measured
1 in hail
Reported by
Public
Coordinates
41.570, -83.650

Hail, Ottawa

When
May 5, 7:35 PM EST
Where
Ottawa County, Oak Harbor
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.520, -83.150

Hail, Ottawa

When
May 5, 7:40 PM EST
Where
Ottawa County, Oak Harbor
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
41.520, -83.150

Nickel to quarter size hail was observed.

Hail, Ottawa

When
May 5, 7:41 PM EST
Where
Ottawa County, Oak Harbor
Measured
0.88 in hail
Reported by
Public
Coordinates
41.520, -83.150

Hail, Wyandot

When
May 5, 7:50 PM EST
Where
Wyandot County, Wharton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.870, -83.470

Penny size hail was observed.

Hail, Wood

When
May 5, 8:10 PM EST
Where
Wood County, 2 mi W of Bowling Green
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.370, -83.709

Hail, Huron

When
May 5, 9:30 PM EST
Where
Huron County, Wakeman
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.250, -82.400

Hail, Geauga

When
May 5, 10:14 PM EST
Where
Geauga County, Chardon
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.580, -81.200

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2010Every state in 2010This day in weather historyWarnings in Ohio, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 224562, 224563, 224624, 224559, 224564, 224565, 224566, 224629, 224554, 224630, 224555, 224556, 224557, 224558, 224569, 224631, 224625, 224567, 224568, 224560, 224561, 224571, 224626, 224572, 224578, 224632, 224633, 224575, 224576, 224577, 224627, 224570, 224579, 224573, 224574, 224628, 224580.